# SDR DALA2020112503873

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,098 hours, 7,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Leaking
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAK PASSENGER CREW DOOR NITROGEN CYLINDER DAMPER 4L AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED DOOR DAMPER CYLINDER ON DOOR 4L AT AFT GALLEY AREA, AS PER A330 AMM 52-13.
